# SDR FDEA202509071636

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 50,006 hours, 27,178 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: A57240811
- Part serial: 659
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG FWD LUG RIB 5 BORE AND FWD FACE HAS CORROSION REMOVED CORROSION FROM LH MLG FWD LUG RIB 5 BORE AND FWD FACE PER EA 6-5710-T0306007 B P3 & P4.
